# SDR HEEA955514

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 3457 · Global Positioning System
- Part: Skynav 5000
- Part number: 0845000000
- Condition: Inoperative
- Location: Cockpit Gps
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE.  LOST MEMORY. SENT TO MAGELLAN SYSTEMS FOR WARRANTY EXCHANGE.  RECEIVED REPAIRED ON 6-8-95.
